# SDR SIMA200121301

- Difficulty date: August 1, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 19063
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5018 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS BY ROW 4 AND 5 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY AT POSITION 20LN IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
